Boundaries of positive holomorphic chains and the relative Hodge question
From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 207-221.
@incollection{AST_2009__328__207_0,
     author = {Harvey, F. Reese and Jun. Lawson, H. Blaine},
     title = {Boundaries of positive holomorphic chains and the relative {Hodge} question},
     booktitle = {From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut},
     editor = {Dai Xianzhe and L\'eandre R\'emi and Xiaonan Ma and Zhang Weiping},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {328},
     year = {2009},
     zbl = {1202.32006},
     mrnumber = {2674877},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2009__328__207_0/}
}
TY  - CHAP
AU  - Harvey, F. Reese
AU  - Jun. Lawson, H. Blaine
TI  - Boundaries of positive holomorphic chains and the relative Hodge question
BT  - From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
ED  - Dai Xianzhe
ED  - Léandre Rémi
ED  - Xiaonan Ma
ED  - Zhang Weiping
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 328
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2009__328__207_0/
UR  - https://zbmath.org/?q=an%3A1202.32006
UR  - https://www.ams.org/mathscinet-getitem?mr=2674877
LA  - en
ID  - AST_2009__328__207_0
ER  - 
%0 Book Section
%A Harvey, F. Reese
%A Jun. Lawson, H. Blaine
%T Boundaries of positive holomorphic chains and the relative Hodge question
%B From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut
%E Dai Xianzhe
%E Léandre Rémi
%E Xiaonan Ma
%E Zhang Weiping
%S Astérisque
%D 2009
%N 328
%I Société mathématique de France
%G en
%F AST_2009__328__207_0
Harvey, F. Reese; Jun. Lawson, H. Blaine. Boundaries of positive holomorphic chains and the relative Hodge question, in From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), pp. 207-221. http://archive.numdam.org/item/AST_2009__328__207_0/

[1] H. Alexander & J. Wermer - "Linking numbers and boundaries of varieties", Ann. of Math. 151 (2000), p. 125-150. | DOI | EuDML | MR | Zbl

[2] J.-P. Demailly - "Estimations L 2 pour l'opérateur ¯ d'un fibré vectoriel holomorphe semi-positif au-dessus d'une variété kählérienne complète", Ann. Sci. École Norm. Sup. 15 (1982), p. 457-511. | DOI | EuDML | Numdam | MR | Zbl

[3] P. Dolbeault - "On holomorphic chains with given boundary in 𝐏 n (𝐂) ", in Analytic functions, Btazejewko 1982, Lecture Notes in Math., vol. 1039, Springer, 1983, p. 118-129. | DOI | MR | Zbl

[4] P. Dolbeault & G. Henkin - "Surfaces de Riemann de bord donné dans 𝐂𝐏 n ", in Contributions to complex analysis and analytic geometry, Aspects Math., E26, Vieweg, 1994, p. 163-187. | MR | Zbl

[5] P. Dolbeault & G. Henkin, "Chaînes holomorphes de bord donné dans 𝐂𝐏 n ", Bull. Soc. Math. France 125 (1997), p. 383-445. | DOI | EuDML | Numdam | MR | Zbl

[6] H. Federer - Geometric measure theory, Die Grund. Math. Wiss., Band 153, Springer New York Inc., New York, 1969. | MR | Zbl

[7] V. Guedj & A. Zeriahi - "Intrinsic capacities on compact Kähler manifolds", J. Geom. Anal. 15 (2005), p. 607-639. | DOI | MR | Zbl

[8] F. R. Harvey - "Removable singularities for positive currents", Amer. J. Math. 96 (1974), p. 67-78. | DOI | MR | Zbl

[9] F. R. Harvey, "Three structure theorems in several complex variables", Bull. Amer. Math. Soc. 80 (1974), p. 633-641. | DOI | MR | Zbl

[10] F. R. Harvey, "Holomorphic chains and their boundaries", in Several complex variables (Proc. Sympos. Pure Math., Vol. XXX, Part 1, Williams Coll., Williamstown, Mass., 1975), Amer. Math. Soc., 1977, p. 309-382. | MR | Zbl

[11] F. R. Harvey & A. W. Knapp - "Positive (p,p) forms, Wirtinger's inequality, and currents", in Value distribution theory (Proc. Tulane Univ. Program, Tulane Univ., New Orleans, La., 1972-1973), Part A, Dekker, 1974, p. 43-62. | MR | Zbl

[12] F. R. Harvey & H. B. J. Lawson - "On boundaries of complex analytic varieties. I", Ann. of Math. 102 (1975), p. 223-290. | DOI | MR | Zbl

[13] F. R. Harvey & H. B. J. Lawson, "On boundaries of complex analytic varieties. II", Ann. Math. 106 (1977), p. 213-238. | DOI | MR | Zbl

[14] F. R. Harvey & H. B. J. Lawson, "Boundaries of varieties in projective manifolds", J. Geom. Anal. 14 (2004), p. 673-695. | DOI | MR | Zbl

[15] F. R. Harvey & H. B. J. Lawson, "Projective hulls and the projective Gelfand transform", Asian J. Math. 10 (2006), p. 607-646. | DOI | MR | Zbl

[16] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part II", in Inspired by S. S. Chern (P. Griffiths, ed.), Nankai Tracts in Mathematics, vol. 11, World Scientific Publishing Co., 2006. | DOI | MR | Zbl

[17] F. R. Harvey & H. B. J. Lawson, "Projective linking and boundaries of positive holomorphic chains in projective manifolds, part I", in The Many Facets of Geometry: a Tribute to Nigel Hitchin (J.-P. Bourguignon, O. Garcia-Prada & S. Salamon, eds.), Oxford Univ. Press, 2008. | MR | Zbl

[18] H. B. J. Lawson - "The stable homology of a flat torus", Math. Scand. 36 (1975), p. 49-73. | DOI | EuDML | MR | Zbl

[19] H. H. Schaefer - Topological vector spaces, Graduate Texts in Math., vol. 3, Springer, 1971. | MR | Zbl

[20] Y. T. Siu - "Analyticity of sets associated to Lelong numbers and the extension of closed positive currents", Invent. Math. 27 (1974), p. 53-156. | DOI | EuDML | MR | Zbl

[21] J. Wermer - "The hull of a curve in C n ", Ann. of Math. 68 (1958), p. 550-561. | DOI | MR | Zbl

[22] J. Wermer, "The argument principle and boundaries of analytic varieties", in Recent advances in operator theory and related topics (Szeged, 1999), Oper. Theory Adv. Appl., vol. 127, Birkhäuser, 2001, p. 639-659. | DOI | MR | Zbl